# SDR 2017F00189

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: General aviation
- Aircraft: N573BA
- Make and model: Cessna 208B
- Aircraft serial: 208B2520
- Aircraft time: 2,185 hours, 4,879 cycles
- System (JASC): 7600 · Engine Controls
- Part: Friction Lock
- Condition: Failed
- Location: Engine Control
- Part time: 2,185 hours, 4,879 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE PILOT WILL LOOSEN THE FRICTION KNOB ON THE ENGINE CONTROL QUADRANT AND THE LITTLE PIECES THAT LOCK AROUND THE CONDITION LEVER GET COCKED AND JAMMED. SO THE PILOT WILL THEN SCREW THE FICTION KNOB OUT EVEN FURTHER UNTIL IT IS COMPLETELY UNSCREWED THE FLAP LEVER FALLS OFF INSIDE THE ENGINE CONTROLS QUADRANT. THERE IS NO PHYSICAL STOP TO KEEP THE FICTION KNOB FROM COMING ALL THE WAY OFF.
